The method of solution of the boundary value problem applied to a certain fourth order differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 149-160
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1987_26_1_a9,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {The method of solution of the boundary value problem applied to a certain fourth order differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--160},
year = {1987},
volume = {26},
number = {1},
mrnumber = {1033336},
zbl = {0699.34018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a9/}
}
TY - JOUR AU - Vlček, Vladimír TI - The method of solution of the boundary value problem applied to a certain fourth order differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1987 SP - 149 EP - 160 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a9/ LA - en ID - AUPO_1987_26_1_a9 ER -
%0 Journal Article %A Vlček, Vladimír %T The method of solution of the boundary value problem applied to a certain fourth order differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1987 %P 149-160 %V 26 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a9/ %G en %F AUPO_1987_26_1_a9
Vlček, Vladimír. The method of solution of the boundary value problem applied to a certain fourth order differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 149-160. http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a9/